Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 14, Issue: 1, 2021

Показані 1-3 із 3 записів.
НазваAuthor(s)Мова
On inverse problem for tree of Stieltjes strings
  • Анастасія Ігорівна Дудко
  • Vyacheslav Pivovarchik
eng
Special semi-reducible pseudo-Riemannian spaces
  • Юлія Степанівна Федченко
  • Олександр Васильович Лесечко
eng
On the geometry of $Diff(S^1)$-pseudodifferential operators based on renormalized traces.
  • Jean-Pierre Magnot
eng